@article{FAA_1998_32_4_a11,
author = {A. V. Karabegov},
title = {Construction of the {Canonical} {Trace} {Density} of a {Deformation} {Quantization} with {Separation} of {Variables}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {85--87},
year = {1998},
volume = {32},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1998_32_4_a11/}
}
TY - JOUR AU - A. V. Karabegov TI - Construction of the Canonical Trace Density of a Deformation Quantization with Separation of Variables JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1998 SP - 85 EP - 87 VL - 32 IS - 4 UR - http://geodesic.mathdoc.fr/item/FAA_1998_32_4_a11/ LA - ru ID - FAA_1998_32_4_a11 ER -
A. V. Karabegov. Construction of the Canonical Trace Density of a Deformation Quantization with Separation of Variables. Funkcionalʹnyj analiz i ego priloženiâ, Tome 32 (1998) no. 4, pp. 85-87. http://geodesic.mathdoc.fr/item/FAA_1998_32_4_a11/
[1] Fedosov B. V., “A simple geometrical construction of deformation quantization”, J. Diff. Geom., 40 (1994), 213–238 | MR | Zbl
[2] Karabegov A. V., “Deformation quantizations with separation of variables on a Kahler manifold”, Comm. Math. Phys., 180 (1996), 745–755 | DOI | MR | Zbl
[3] Bayen F., Flato M., Fronsdal C., Lichnerovich A., Sternheimer D., “Deformation theory and quantization. I: Deformations of symplectic structures”, Ann. Phys., 111 (1978), 61–151 | DOI | MR
[4] Moreno C., “$*$-products on some Kahler manifolds”, Lett. Math. Phys., 11 (1986), 361–372 | DOI | MR | Zbl
[5] Moreno C., “Invariant star products and representations of compact semisimple Lie groups”, Lett. Math. Phys., 12 (1986), 217–229 | DOI | MR | Zbl
[6] Cahen M., Gutt S., Rawnsley J., “Quantization of Kahler manifolds, II”, Trans. Amer. Math. Soc., 337 (1993), 73–98 | DOI | MR | Zbl
[7] Cahen M., Gutt S., Rawnsley J., “Quantization of Kahler manifolds, IV”, Lett. Math. Phys., 34 (1995), 159–168 | DOI | MR | Zbl
[8] Berezin F. A., DAN SSSR, 241:1 (1978), 15–17 | MR | Zbl
[9] Karabegov A. V., “Cohomological classification of deformation quantizations with separation of variables”, Lett. Math. Phys., 43 (1998), 347–357 | DOI | MR | Zbl